| Model Number |
HLO54535 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiration date: 10/2023).
Event or Problem Description
It was reported that during an angioplasty procedure, the coated part of the guiding sheath device was allegedly found to have squishy contamination.The procedure was completed using another device.There was no patient contact.
Additional Manufacturer Narrative
Manufacturing review: a complaint history record review was performed.This is the first complaint reported for this product/lot number combination.Therefore, a device history record review is not required.Investigation summary: the sample was returned for evaluation.Dried yellow coloured substance was present on the sheath shaft from the tip for a length of 22mm, this substance was likely dried bodily fluids.There was no presence of the alleged squishy contamination along the full length of the sheath shaft.The result of the investigation is unconfirmed for the reported contamination with chemical or other material issue.The root cause for the reported contamination with chemical or other material issue could not be determined based upon the available information received from the field communications and device evaluation.Labeling review: the instructions for use for the wavelinq endoavf system was reviewed and contains the following information relevant to the reported event: warnings: 4.Visually inspect the packaging to verify that the sterile barrier is intact.Do not use if the sterile barrier is opened or damaged.Precautions: 5.The pouch should be inspected prior to opening to ensure the sterile barrier is not compromised.The device should be carefully removed and placed in the sterile field.The entire procedure from skin puncture or incision to sheath withdrawal must be carried out aseptically.6.Carefully inspect the sheath prior to use to verify that the sheath has not been damaged during shipment and that its size, shape and condition are suitable for the procedure for which it is to be used.Do not use if product damage is evident.11.Remove the dilator from the sheath slowly to avoid incomplete closing of the valve resulting in blood leakage.D4 (expiration date: 10/2023).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during the preparation of an angioplasty procedure, the coated part of the guiding sheath device was allegedly found to have squishy contamination.The procedure was completed using another device.There was no patient contact.
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was performed.This is the first complaint reported for this product/lot number combination.Therefore, a device history record review is not required.Investigation summary: the sample was returned for evaluation.Dried yellow coloured substance was present on the sheath shaft from the tip for a length of 22mm, this substance was likely dried bodily fluids.There was no presence of the alleged squishy contamination along the full length of the sheath shaft.The result of the investigation is unconfirmed for the reported contamination with chemical or other material issue.The root cause for the reported contamination with chemical or other material issue could not be determined based upon the available information received from the field communications and device evaluation.Labeling review: instructions for use for the halo one thin-walled guiding sheath was reviewed and the following sections are applicable: warnings: visually inspect the packaging to verify that the sterile barrier is intact.Do not use if the sterile barrier is opened or damaged.Precautions: the pouch should be inspected prior to opening to ensure the sterile barrier is not compromised.The device should be carefully removed and placed in the sterile field.The entire procedure from skin puncture or incision to sheath withdrawal must be carried out aseptically.Carefully inspect the sheath prior to use to verify that the sheath has not been damaged during shipment and that its size, shape and condition are suitable for the procedure for which it is to be used.Do not use if product damage is evident.Remove the dilator from the sheath slowly to avoid incomplete closing of the valve resulting in blood leakage.H10: d4 (expiration date: 10/2023), g3.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
Event or Problem Description
It was reported that during the preparation of an angioplasty procedure, the coated part of the guiding sheath device was allegedly found to have contamination.The procedure was completed using another device.There was no patient contact.